Hokkaido Mathematical Journal

The space of bilinear Fourier multipliers as a dual space

Naohito TOMITA

Full-text: Open access

Abstract

Fig\`a-Talamanca characterized the space of Fourier multipliers as a dual space of a certain Banach space. In this paper, we give the similar result for bilinear Fourier multipliers.

Article information

Source
Hokkaido Math. J., Volume 35, Number 3 (2006), 629-640.

Dates
First available in Project Euclid: 29 September 2010

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1285766421

Digital Object Identifier
doi:10.14492/hokmj/1285766421

Mathematical Reviews number (MathSciNet)
MR2275986

Zentralblatt MATH identifier
1122.42004

Subjects
Primary: 42B15: Multipliers

Keywords
Fourier multipliers multilinear operators translation invariant operators

Citation

TOMITA, Naohito. The space of bilinear Fourier multipliers as a dual space. Hokkaido Math. J. 35 (2006), no. 3, 629--640. doi:10.14492/hokmj/1285766421. https://projecteuclid.org/euclid.hokmj/1285766421


Export citation